# SDR CALA2015081700685

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 33,742 hours, 11,679 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STATION 101.90.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP TO INSPECT AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, & EVERY 9,000 FLIGHT CYCLES THEREAFTER.  INSPECT RT HORIZONTAL STAB STATION 92.7, RIB 2 & 3 SRM 55-10-01 REPAIR 11 AT 56,000 FLIGHT CYCLES & THEN EVERY 9000 FLIGHT CYCLES THEREAFTER.
